Doctor insights on:
Also called desvenlafaxine, is an antidepressant of the serotonin-norepinephrine reuptake inhibitors, developed by wyeth co. It is the synthetic form of the major active metabolite Effexor (venlafaxine). Can cause nausea, dizziness, constipation, sleep problems, decrease appetite, night terrors, anxiety ...Read more
Taper slowly: You should reduce the dose slowly. Decrease by 1/4 of your dose weekly. ...Read more
Today i will be stoping my pristiq after almost 2months taking it per dr. And i will begin my qsymia im worried of withdrawal and side effects advise.
Change reason?: You are stopping an antidepressant and starting a weight control medication. Talk to your doctor about this. ...Read more
Can i take Zoloft to help withdrawal symptoms from pristiq until i can get the pristiq filled tomorrow?
Not generally: a good idea to take Depression medicines intermittently or as needed. Not sure if it will help. Zoloft is quite different than Pristiq and may cause unwanted side effects even if taken for only 1 or 2 days. You may try any over the counter headache / nausea med which are the main side effects of "withdrawal". Maybe a Physician from your State is available on HeathTaP Prime to refill today? ...Read more
Switched from escitalopram 20mg (lexapro, cipralaex) to 50mg pristiq. How long does the cipralex withdrawal symptoms to go away?
If you are a rapid metabolizer and you get interdose withdrawal daily, is Pristiq the ideal antidepressant, since it bypasses the liver?
Not necessarily: About 45% of Pristiq is excreted unmetabolized by 72 hours post dose. The rest is metabolized by CYP3A4 which is a liver enzyme. It does avoid CYP2D6 which is the most common enzyme which metabolizes psychiatric medications. I assume you mean that you are a rapid metabolizer of the 2D6 enzyme. In that case, Pristiq may be a reasonable choice. ...Read more
My dr took me off Pristiq and put me on Prozac to help taper down, however, I've still had awful withdrawals- increased anxiety, paranoia, "brain zaps", amplified negative feelings, etc. Is there a point I should be "concerned" enough to seek medical care
Talk to doctor: In my practice, with my patients, I have never taken a patient off Pristiq cold turkey. I always recommend tapering down gently, to avoid the withdrawal symptoms you describe. Talk to your treating physician about restarting the Pristiq and tapering. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Can fish oil help with withdrawal symptoms of pristiq symbyax?
- Pristiq withdrawal side effects
- Withdrawal symptoms
- Ask a doctor a question free online
- How long do sertraline withdrawal symptoms last?
- Withdrawal method during ovulation
- Withdrawal bleed pregnant
- Talk to a psychiatrist online for free